Lump On The Back Of The Right Hand And Feels Pain?

Illustration of Lump On The Back Of The Right Hand And Feels Pain?
Illustration: Lump On The Back Of The Right Hand And Feels Pain? cdn-prod.medicalnewstoday.com

Good afternoon…

1 Answer:

Hello


Thank you for using the HealthReplies.com consulting service
We understand your complaints and concerns
Lumps on the back of the hand can be caused by several things, including:


Ganglion cyst


Lipoma

Neuroma

Fibroma


Ganglion cysts are lumps filled with fluid, and often arise in areas of joints or joints between bones such as wrists, palms, arms, etc. Ganglion cysts can also cause pain, tingling and numbness in some cases. Associated with your complaint, you may experience ganglion cysts because in the palm of the hand is also composed of various kinds of small bones forming the palm of the hand. Heavy movement activity and quite often suspected to be one of the causes of ganglion cysts. But do not rule out other diseases such as benign fat tumors (Lipomas), connective tissue tumors (fibroma) or benign tumors of the peripheral nerves can occur on your hands.
Discuss and conduct an examination with your nearest surgeon or general practitioner to get a complete examination and proper management. Often lumps such as ganglion cysts do not require medical treatment if they do not cause interference or complaints. But medical procedures such as surgical removal of cysts or tissue can be done. These efforts do not guarantee complaints do not arise again. Some cases were found to recur the formation of cysts again after surgery. Anti-pain medication can be taken to relieve your pain complaints. Try to avoid strenuous activities with your right hand. So much information that I can convey, hopefully it helps

: by

Related Question

Fever Remedy For Breastfeeding Mothers?

Fever Remedy For Breastfeeding Mothers?

(1 year ago)

Hello, I want to ask my wife to continue breastfeeding, and my child is only 1 month old, if I can breastfeed my mother to take Panadol medicine because of my illness, please expla...

Late Menstruation While Taking Methylprednisolone?

Late Menstruation While Taking Methylprednisolone?

(9 months ago)

In the afternoon I want to get this after 1 blister of leprosy medication I have taken in combination by the doctor with additional drugs such as vitamin B complex ,, methylprednis...

Yellow Skin And Associated Liver Disorders?

Yellow Skin And Associated Liver Disorders?

(1 year ago)

Why if our liver is already yellow please answer yes doc? 🙏🙏...

Leave a Reply

Your email address will not be published. Required fields are marked *